# SDR REXA2013070701256

- Difficulty date: July 7, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 12,078 hours, 7,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"EMERGENCY LIGHTS ON"  WHITE STATUS MESSAGE ON IN FLIGHT TWICE.  R & R BATTERY PACK NR 1 AND NR 3 IAW AMM 33-51-17.    NO MESSAGES NOTED, OPS CHECK GOOD, UNABLE TO DUPLICATE FAULT/ DISCREPANCY REMAINS OPEN.
